# SDR CALA2025073107180

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 737-8
- Aircraft serial: 67596
- Aircraft time: 7,500 hours, 2,558 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY E IS UNUSEABLE DUE TO ODOR.  PLACING LAVATORY ON DEFERRAL IN REF WITH MEL 3830A. CREW LOCKED AND PLACARDED LAV.  CONFIRMED LAV E IS USABLE AND NO STRONG ODOR AT THIS TIME. NOTIFIED CLEANERS. REMOVED PLACARD. LAV OK FOR USE.
